MathSciNet Relay Station
MathSciNet bibliographic data
MR3001525 35Q53 (35-04 35C05)
Chen, Huai-Tang; Yang, Shu-Huan; Ma, Wen-Xiu Double sub-equation method for complexiton solutions of nonlinear partial differential equations. Appl. Math. Comput. 219 (2013), no. 9, 4775–4781.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement